# SDR SWIA20250418228

- Difficulty date: February 28, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS NOTED AT R/H OTBD FLAP HINGE BOX AT WS178 CENTER LUGS AND ASSY. (MARKED)  (C-CHECK RO 04/17/2025)BLENDED DAMAGE AND FOUND OUT OF LIMITS. REPAIRED PER  MHIRJ REO 601R-57-21-3912 REV -- DATE 2025-03-17. SEE CONTINUATION CARD FOR DETAILS
